# SDR REXA2024050700378

- Difficulty date: September 16, 2023
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005979
- Condition: Corroded
- Location: Bs 693-835
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RBL 9 SEAT RAIL IS CORRODED BETWEEN FS 693 AND FS 835.   CORROSION ON SEAT TRACK AT RBL9 BETWEEN FS 693 FS 835 FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMITS IAW CRJ900 SRM 53-41-49-101-001-A02. SEAT TRACKS REQUIRES REPLACEMENT REMOVED SEAT TRACK RBL9 FS 693 FS 835 IAW 53-00-49-000-801 (CONFIG. A07) FABRICATED NEW SERVICEABLE SEAT TRACK P/N BA690-30000-5979 IAW MHIRJ REO 670-53-00-589 REV-C DATE 2023-02-08 REPAIR ""B"" 1A AS PER PARAGRAPH 3.A PAINTED FABRICATED SEAT TRACK IAW MHIRJ REO 670-53-00-589 REV-C DATE 2023-02-08 INSTALLED NEW SERVICEABLE SEAT TRACK P/N BA690-30000-5979 IAW CRJ900 AMM 53-00-49-400-801-A07"
